Inner product-magnitude-preserving transformations in complex Hilbert spaces
Compositio Mathematica, Volume 21 (1969) no. 2, pp. 137-142.
@article{CM_1969__21_2_137_0,
     author = {Beyer, W. A.},
     title = {Inner product-magnitude-preserving transformations in complex {Hilbert} spaces},
     journal = {Compositio Mathematica},
     pages = {137--142},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     zbl = {0175.43102},
     mrnumber = {247514},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_137_0/}
}
TY  - JOUR
AU  - Beyer, W. A.
TI  - Inner product-magnitude-preserving transformations in complex Hilbert spaces
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 137
EP  - 142
VL  - 21
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_2_137_0/
UR  - https://zbmath.org/?q=an%3A0175.43102
UR  - https://www.ams.org/mathscinet-getitem?mr=247514
LA  - en
ID  - CM_1969__21_2_137_0
ER  - 
%0 Journal Article
%A Beyer, W. A.
%T Inner product-magnitude-preserving transformations in complex Hilbert spaces
%J Compositio Mathematica
%D 1969
%P 137-142
%V 21
%N 2
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_2_137_0
Beyer, W. A. Inner product-magnitude-preserving transformations in complex Hilbert spaces. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 137-142. http://www.numdam.org/item/CM_1969__21_2_137_0/

Eugene P. Wigner [1] Group Theory and Its Application to the Quantum Mechanics of Atomic Spectra, Academic Press, translated by J. J. Griffin, 1959. | MR | Zbl

M.H. Stone [2] Linear Transformations in Hilbert Space and Their Applications to Analysis, American Mathematical Society Colloquium Publications, volume XV, 1932. | MR | Zbl

N. Jacobson [3] The Theory of Rings, American Mathematical Society, Mathematical Surveys Number II, 1943. | MR | Zbl

N. Dunford and T.J. Schwartz [4] Linear Operators, Part II, Interscience Publishers, 1963. | Zbl

E. Wigner [5] "On unitary representations of the inhomogeneous Lorentz group" , Ann. Math., 40 (1939), 149-204. | JFM | MR | Zbl